An approximation approach for model predictive control of stochastic max-plus linear systems

SS Farahani, T van den Boom, JAM van der Weide, B De Schutter

Research output: Chapter in Book/Conference proceedings/Edited volumeConference contributionScientificpeer-review

8 Citations (Scopus)
Original languageEnglish
Title of host publicationProceedings of the 10th International Workshop on Discrete Event Systems (WODES 2010)
EditorsJ. Raisch
Place of PublicationBerlin, Germany
PublisherWODES
Pages386-391
Number of pages6
Publication statusPublished - 2010
EventProceedings of the 10th International Workshop on Discrete Event Systems (WODES 2010), Berlin, Germany - Berlin, Germany
Duration: 30 Aug 20101 Sep 2010

Publication series

Name
PublisherWODES

Conference

ConferenceProceedings of the 10th International Workshop on Discrete Event Systems (WODES 2010), Berlin, Germany
Period30/08/101/09/10

Keywords

  • Conf.proc. > 3 pag

Cite this

Farahani, SS., van den Boom, T., van der Weide, JAM., & De Schutter, B. (2010). An approximation approach for model predictive control of stochastic max-plus linear systems. In J. Raisch (Ed.), Proceedings of the 10th International Workshop on Discrete Event Systems (WODES 2010) (pp. 386-391). WODES.